Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have high BP, Echo showed AR, taken Telsite. Is high BP causing mild AR?

Hi, I am 32 ys M, 63 kg ,went to doctor with headache and dizziness issue last month and it was found that i had BP of 150/90. Later I had to undergo 2D echo where i was diagnosed with MILD AR. There is regurigitaion of maximum 15 mmHg and its being compensated by thickening of left ventrical and trileaflet aortic valve . There is no other issue with the heart. I also went for 2 blood tests for checking rheumatic and bacterial infection condition, but the reports are negative fine. So, I wanted to know if the BP is caused by this MILD AR heart problem? I am taking Telsite-H (40 mg) for BP. Is it necessary to take this medicine to reduce the BP level. This condition(headache and dizziness) started 3 yrs back when I took and antibiotic due to throat infection. Please adivice on my condition.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hi, your headache and dizziness may be because of high Bp or because of migraine or some inner ear problem, or drug induced.
Right now your mild AR with high pressure is the first concern.
Bp cannot cause this, instead this can csuse BP.
Your treatment for bp is correct. Continue it.
If headache anf dizziness persists even after BP has reduced then consukt doc and get other conditions evaluated. Dont worry , you will be fine.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor